MAUDE Adverse Event Report: ZIMMER DENTAL TWIST HA 3.25MMX11.5MM; DENTAL IMPLANT

ZIMMER DENTAL TWIST HA 3.25MMX11.5MM; DENTAL IMPLANT
Catalog Number 2131
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie (b)(4).E1: initial reporter¿s title is not provided / unknown.
 
Event or Problem Description
It was reported that the mount could not be removed from the implant.Tooth number 10.The mount did not come off with the replacement one, so the mount came off safely after the third insertion.
 
Event or Problem Description
No additional or corrected information to report.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.The following sections are being reported: d4: expiration date and unique identifier (udi) number d9: device availability h2: if follow-up, what type h3: device evaluated by manufacturer h4: device manufacturer date h6: type of investigation h6: investigation findings h6: investigation conclusions h10: additional narratives/data zimvie received one implant for evaluation.Visual evaluation / functional test was performed, implant shows slight wear however mount was able to disengage from implant as intended.No malfunction.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was torque or speed applied during placement/seating exceeds recommended value.Therefore, based on the available information, a device malfunction did not occur.The mount was able to disengage from implant as intended.The reported is unconfirmed however the coob could not be verified since the condition of the product/packaging when received by the customer was unknown.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.

Brand Name
TWIST HA 3.25MMX11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key17907984
Report Number0002023141-2023-02829
Device Sequence Number12687984
Product Code DZE
UDI-Device Identifier00889024013292
UDI-Public(01)00889024013292(17)260920(10)2021070473
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093164
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/19/2026
Device Catalogue Number2131
Device Lot Number2021070473
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/10/2023
Supplement Report FDA Received Date03/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age48 YR
Patient SexFemale
Patient Weight50 KG
Patient EthnicityNon Hispanic